# SDR UALA2008121606905

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 51,127 hours, 7,551 cycles
- Engine: Pwa PW40903
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 10300080
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG EEC C1 R RIGHT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.  STATUS  FOUND MSG NR 79-60842.   REPLACED R ENG OIL TEMP SENSOR.
